# SDR ASOA05635

- Difficulty date: July 25, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Separated
- Location: Passenger Door
- Component: Passenger Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO HAVE A BROKEN ATTACH BRACKET.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  AIRCRAFT OK FOR SERVICE.  (K)
